# SDR V0XD20220324001

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Gouged
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN FS 913 STR 27, CORRECTIVE ACTION: BLENDED AREA AND INSTALLED REPAIR DOUBLER IAW OLIVER WYMAN CAVOK EA 22-C9-53-0309 REV B DATED 3/23/2022 -  DTE TO BE ACCOMPLISHED WITHIN 12 MO OF RETURN TO SERVICE DATE FOR THE SECTION III REPAIR IAW AC 120-93 APPENDIX 5
